| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the femoral impactor pads broke during insertion of implants.The surgical technique was utilized.There was no surgical delay.No foreign bodies were retained.Attempts have been made and all available information has been provided.
Additional Manufacturer Narrative
Visual examination of the returned products/provided pictures exhibits signs of repeated use (nicked, scratches) and confirming device is fractured.All pieces were returned.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.This complaint can be confirmed based on the returned fractured devices.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.